# SDR DALA14025740960

- Difficulty date: April 22, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 62,941 hours, 46,952 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE BETWEEN STRINGERS 1 AND 2R, ORIGINATING FROM FIRST FASTENER, FROM INBD CLOSE TO VERTICAL STABILIZER DORSAL FIN ATTACH FITTING.  REMOVED SHEAR TIE, FABRICATED NEW SHEAR TIE, TREATED AND PRIMED SHEAR TIE AND INSTALLED IAW SRM 51-30-5, 51-10-3, DWG 9911860, REV L, FAS ENGINE REPORT NR 2-37153-801A, REV A.
